# SDR SWAA2018111426752

- Difficulty date: October 9, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A24412
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF BULKHEAD WEB CORRODED AT BS 1088, BETWEEN RBL 20 TO RBL 25.  REPAIRED WEB IAW ER AND EA.
